# SDR ASAA2015112513979

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 5,473 hours, 1,807 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC "DATA LINK FULL" MESSAGE.  ACFT GROUNDED.  PEFORMED FMC DISAGREE QRH PROCEDURE. RESTORED NORMAL.
